# SDR SIMA20210204004

- Difficulty date: February 4, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FR21 IN 551CB IS CRACKED.  1 CRACK, LENGTH .3"-C/A-PERFORMED PERMANENT REPAIR TO LT WING RIB 21 IAW EMB 145 SRM 57-20-07-RE ITEM 4.
